# SDR FDEA200912044354

- Difficulty date: December 4, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 51,743 hours, 31,705 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65545772
- Condition: Corroded
- Location: 710-720a S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BS 710-720A 10 INCHES STR 26R CORRODED.  CUT-OUT DAMAGED AREA, FABRICATED STRINGER REPAIR IN 2 SECTIONS, ONE FROM BS 700, 10 TO BS 720, 10 STR 26R, 2 FROM BS 720, 10 TO BS 720A, 8 STR 26R, FABRICATED 2 STRINGER SPLICES REPAIR (1), INSTALLED STRINGER REPAIR IAW SRM 53-10-3 FIG 1 AND 51-30-2.
